Volume 4, Issue 4
The Stability Analysis of the Solutions of Inverse Eigenvalue Problems

Ji-Guang Sun

DOI:

J. Comp. Math., 4 (1986), pp. 345-353

Published online: 1986-04

Preview Full PDF 123 1452
Export citation
  • Abstract

This paper gives perturbation bounds of some solutions of the classical additive and multiplicative inverse eigenvalue problems for real symmetric matrices.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-4-345, author = {Ji-Guang Sun}, title = {The Stability Analysis of the Solutions of Inverse Eigenvalue Problems}, journal = {Journal of Computational Mathematics}, year = {1986}, volume = {4}, number = {4}, pages = {345--353}, abstract = { This paper gives perturbation bounds of some solutions of the classical additive and multiplicative inverse eigenvalue problems for real symmetric matrices. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9597.html} }
TY - JOUR T1 - The Stability Analysis of the Solutions of Inverse Eigenvalue Problems AU - Ji-Guang Sun JO - Journal of Computational Mathematics VL - 4 SP - 345 EP - 353 PY - 1986 DA - 1986/04 SN - 4 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9597.html KW - AB - This paper gives perturbation bounds of some solutions of the classical additive and multiplicative inverse eigenvalue problems for real symmetric matrices.
Ji-Guang Sun. (1970). The Stability Analysis of the Solutions of Inverse Eigenvalue Problems. Journal of Computational Mathematics. 4 (4). 345-353. doi:
Copy to clipboard
The citation has been copied to your clipboard